MathSciNet Relay Station
MathSciNet bibliographic data
MR613409 (83a:05004) 05A05 (05A20 05C35)
Frankl, P.; Füredi, Z. A short proof for a theorem of Harper about Hamming-spheres. Discrete Math. 34 (1981), no. 3, 311–313.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement